# SDR UPS99229169

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, R-1 DOOR EMERGENCY EXIT LIGHT ON CEILING FWD POSTION INOP. REMOVED AND REPLACED BATTERY PACK, OPS CHECK NORMAL.
